# SDR SWAA113925A

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 43,739 hours, 25,607 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK FOUND, LT HORIZONTAL STABILZER LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
